# SDR DALA2016091606668

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON FORWARD CARGO DOOR PAN.  CLEANED UP CORROSION IAW SRM 53-00-00 FIG 103.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103). REPLACED THE PAN IAW SRM 51-41-02 SEC 4 AND 51-41-09.
